UNIGE document Scientific Article
previous document  unige:9799  next document
add to browser collection
Title

Relatively hyperbolic groups are C∗ -simple☆

Authors
Published in Journal of Functional Analysis. 2007, vol. 243, no. 1, p. 345 - 351
Abstract We characterize relatively hyperbolic groups whose reduced C ∗-algebra is simple as those, which have no non-trivial finite normal subgroups.
Keywords Relatively hyperbolic groupsReduced group C∗ -algebras
Identifiers
Full text
Structures
Citation
(ISO format)
ARZHANTSEVA, Goulnara N., MINASYAN, Ashot. Relatively hyperbolic groups are C∗ -simple☆. In: Journal of Functional Analysis, 2007, vol. 243, n° 1, p. 345 - 351. https://archive-ouverte.unige.ch/unige:9799

161 hits

0 download

Update

Deposited on : 2010-07-30

Export document
Format :
Citation style :